# SDR DLL10971783

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O, DOOR LIGHT AND INTRANSIT RED LIGHTS ON, S/O PANEL SHOWED LT GEAR OR DOOR ON.  GEAR CYCLED DOWN, 3 GREEN.  LANDING UNEVENTFUL.  ADJUSTED LEFT MAIN L/G UPLOCK SENSOR.
